hey i have a ? i had sex almost a month go an i was pose to get my diapo shot cople ov days later went in got my shot an been have stomach pains nausea hedaches and peeing lot i just wanted to know whats wrong with me
First of all was it confirmed while giving shot that you were not pregnant at that moment as you had intercourse so chances of pregnancy are possible.
Now the symptoms as nausea,headache etc can be due to either the effect of shot or due to pregnancy itself.
Consider visiting a Gynaecologist earliest for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.